MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-350-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that that patient experienced visual field defect with an onset date of (b)(6).This event resulted in new hospitalization from (b)(6) 2023 to (b)(6) 2023.This adverse event (ae) did not result in any treatment, blood transfusion, percutaneous intervention, or surgical procedure.The outcome status is recovered/resolved with an outcome date of (b)(6) 2023.Ae possibly related to the disease under study.Ae did not result in a new or worsening of existing neurological deficit.Ae did not result from a device deficiency.The patient reported that her right upper vision went gray temporarily.Normal computerized tomography (ct) head without contrast, restarted brilinta 60mg, neurology cleared patient for discharge.The site assessed this event did not lead to congenital anomaly, death, disability, or medical intervention and was not considered life-threatening.The site assessed this event as possibly related to the study procedure and causally related to the study device.Aneurysm details:  side (hemisphere): right specify segment of ica: c6 location of aneurysm in vessel: sidewall aneurysm morphology: saccular maximum aneurysm diameter: 8.5mm aneurysm dome height: 6mm aneurysm dome width: 5mm aneurysm neck size: 3.8mm parent artery diameter distal to aneurysm: 3.2mm parent artery diameter proximal to aneurysm: 3.7mm post implant - specify stasis at the end of the procedure: no stasis post implant - complete neck coverage at the end of the procedure: y post implant - indicate aneurysm occlusion (raymond and roy) at the end of the procedure: class 3 additional information was received updating the description from visual field defect to "amaurosis fugox.".

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19221809
Report Number2029214-2024-00818
Device Sequence Number20589534
Product Code OUT
UDI-Device Identifier00763000284145
UDI-Public00763000284145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Model NumberPED2-350-12
Device Catalogue NumberPED2-350-12
Device Lot NumberB312179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/01/2024
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight82 KG